MathSciNet Relay Station
MathSciNet bibliographic data
MR1651593 (99h:30047) 30F99 (30B60)
Montes-Rodríguez, Alfonso A Birkhoff theorem for Riemann surfaces. Rocky Mountain J. Math. 28 (1998), no. 2, 663–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement